RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 17, Number 5  


Ordinary Differential Equations
On the properties of oscillating solutions of third-order ordinary differential equations
M. Bartushek
771
On a necessary condition for being a basis
S. K. Bloshanskaya
778
The Cauchy problem for operator-differential equations of Euler–Poisson–Darboux type
N. V. Gavrilova, N. J. Yurchuk
789
Existence of a Ljapunov–Krasovskiǐ function in the neighborhood of a certain set for a nonautonomous differential equation
A. Ya. Kanevskii
796
A numerical method for some singular boundary value problems
A. A. Katrahova
805
On the growth of meromorphic solutions of algebraic differential equations
V. P. Petrenko
820
Connection between various conditions for structural stability
V. A. Pliss
828

Partial Differential Equations
A boundary value problem for the nonlinear parabolic equation $u_t=\Delta u^{\sigma+1}+u^\beta$
V. A. Galaktionov
836
The Dirichlet and Holmgren problems for an elliptic equation with degeneration of order on the boundary of an unbounded domain
V. I. Evsin
843
Functionally invariant solutions of differential equations
N. P. Erugin, M. M. Smirnov
853
A modified Dirichlet problem for a degenerate elliptic equation
V. M. Ivakin
866
Regular boundary value problems for the Lavrent'ev–Bicadze equation
T. Sh. Kal'menov, M. O. Otelbaev
873
Boundary value problems for a system of multidimensional mixed equations
M. Meredov
886
Coercive estimates for a higher-order differential operator
M. B. Muratbekov
893
Asymptotic estimates of the resolvent and of solutions of elliptic equations
Kh. Kh. Murtazin
902

Short Communications
On a first-order system which is degenerating at a point
A. M. Abdrakhmanov
913
Stabilization of a class of nonlinear equations with lag
V. N. Afanasyev, A. M. Rodionov
914
Asymptotic behavior of solutions of differential equations with lag
Ya. Verbovski
917
On a certain inverse problem
M. V. Klibanov
921
Asymptotic behavior of equivalent linear differential systems
S. A. Mazanik
923
Convergence conditions in a generalized Liénard equation
E. A. Nazarov
927
The behavior of solutions of a class of first-order differential equations in the complex plane
V. P. Pisarenok
930
A method for constructing Ljapunov functions
V. A. Podchukaev
933
Problem of the center and the integrating factor for a Liénard equation
A. A. Samodurov
936
On the theory of pseudoregular singularities of degenerate equations
M. Utepbergenov
941
A criterion for the attainability of nonlinear systems given on manifolds
E. B. Frolov
944
Stability of resonance problems
M. M. Khapaev, O. P. Filatov
949
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019